RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 22, Issue 8  


Dynamics of Two Point Vortices in an External Compressible Shear Flow
Evgeny V. Vetchanin, Ivan S. Mamaev
893
Maxwell Strata and Cut Locus in the Sub-Riemannian Problem on the Engel Group
Andrei A. Ardentov, Yuri L. Sachkov
909
The Second Term in the Asymptotics for the Number of Points Moving Along a Metric Graph
Vsevolod L. Chernyshev, Anton A. Tolchennikov
937
Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space
Alexey P. Mashtakov, A. Yu. Popov
949
The Chaplygin Sleigh with Parametric Excitation: Chaotic Dynamics and Nonholonomic Acceleration
Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev
955
Bifurcation Analysis of the Dynamics of Two Vortices in a Bose Einstein Condensate. The Case of Intensities of Opposite Signs
Sergei V. Sokolov, Pavel E. Ryabov
976
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019